# SDR UPS203594

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65956138
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE, FOUND CRACKED SUPPORT RIB ON RT HORIZ STAB T/E AT STA 99.79.  REPLACED RIB IAW SRM 51-20-4, 51-20-5, 57-30-2, M/M 27-30-5.
